Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2015, Issue 708


Note on basic features of large time behaviour of heat kernels

Matthias Keller / Daniel Lenz / Hendrik Vogt / Radosław Wojciechowski
Published Online: 2013-08-28 | DOI: https://doi.org/10.1515/crelle-2013-0070


Large time behaviour of heat semigroups (and, more generally, of positive selfadjoint semigroups) is studied. Convergence of the semigroup to the ground state and of averaged logarithms of kernels to the ground state energy is shown in the general framework of positivity improving selfadjoint semigroups. This framework encompasses all irreducible semigroups coming from Dirichlet forms as well as suitable perturbations thereof. It includes, in particular, Laplacians on connected manifolds, metric graphs and discrete graphs.

About the article

Received: 2012-12-13

Published Online: 2013-08-28

Published in Print: 2015-11-01

Funding Source: FCT

Award identifier / Grant number: SFRH/BPD/45419/2008/

Funding Source: FCT

Award identifier / Grant number: PTDC/MAT/101007/2008

Funding Source: German Research Foundation (DFG)

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2015, Issue 708, Pages 73–95, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2013-0070.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Claudio Cacciapuoti, Domenico Finco, and Diego Noja
Nonlinearity, 2017, Volume 30, Number 8, Page 3271
Batu Güneysu, Matthias Keller, and Marcel Schmidt
Probability Theory and Related Fields, 2016, Volume 165, Number 1-2, Page 365

Comments (0)

Please log in or register to comment.
Log in